# SDR C1HA200382007

- Difficulty date: June 26, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Part serial: 298
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR FWD LAV ACTIVATES OCCASIONALLY WHEN DOOR IS SHUT.
